# SDR UALA2011120906773

- Difficulty date: December 9, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 82,146 hours, 13,319 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 142
- Condition: Faulted
- Location: Rt Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED DUCT OSCILLATES B-W 20-40 PSI DURING CLIMB.  IN DESCENT RT DUCT 20 PSI LESS THAN LEFT. VALVE IN LOCKED INTERMEDIATE POSITION.  FAULTING FAN AIR TEMP SENSOR. ON TAKEOFF AND CLIMBOUT RIGHT DUCT PRESSURE RAPIDLY FLUCTUATED BETWEEN 20 AND 40 PSI, PER CREW REPORT.  ACCOMPLISHED PNEUMATIC HEALTH CHECK ON PRSOV REF AMM, PRSOV FAILED TEST.  REPLACED PRSO VALVE.  ACCOMPLISHED LEAK CHECK OF VALVE AND ACCOMPLISHED RUN, STILL FLUCTUATES.  UPDATE SHOULD READ ONLY THE HIGH STAGE IS  FLUCTUATING.  BLEED SHIFT IS GOOD.  HP BLEED VALVE MADE INOPERATIVE.
